IJPAM: Volume 94, No. 1 (2014)

THE FUNCTORIAL RELATIONS BETWEEN
ALEXANDROV FUZZY TOPOLOGIES AND
UPPER APPROXIMATION OPERATORS

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. In this paper, we investigate functorial relations between Alexandrov fuzzy topologies and upper approximation operators in complete residuated lattices. We present some examples.

Received: May 3, 2014

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07, 54A40

Key Words and Phrases: complete residuated lattices, fuzzy preorders, upper approximation operators, Alexandrov fuzzy topologies

Download paper from here.




DOI: 10.12732/ijpam.v94i1.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 1
Pages: 89 - 99

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).